# SDR YADA20170303001

- Difficulty date: March 3, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N117AX
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Aircraft time: 38,457 hours, 41,613 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Disconnected
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT THE RIGHT ENGINE FIRE LIGHT FLICKERS DURING TAXI. MAINTENANCE FOUND THAT THE RIGHT ENGINE INBOARD EXHAUST STACK TUBE WAS DISCONNECTED. MAINTENANCE RE-CONNECTED TUBE, OPERATIONAL CHECK SUCCESSFUL.
